# SDR CALA2014050990992

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 44,520 hours, 18,334 cycles
- Engine: Iae V2522A5
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ECAM ON TO SCREEN DIM & HARD TO READ.  ABORT AT 60KTS.  PFR HAS NO A & T ISSUE, CHECKED ALL FADEC LLR & EIU.  NO FAULT NOTED.  RESET FMGC 1 & 2 PRECAUTIONARY.  PERFORMED NORMAL AFS & LAND TEST IAW MM 22-97-00.  ACFT RETAINS CAT III STATUS.
